# SDR IPXA2016060804366

- Difficulty date: May 12, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Part number: ARB71284
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RIGHT WING INBD PERFORMANCE FAIRING IS CRACKED AT UPPER STUD BOLT WEB.  REPAIRED CRACKED RT WING PERFORMANCE FAIRING IAW VT-SAA EA011-5754-01-A6253 AND EO MD11-5720-60792-A.
